# SDR AALA202404021049

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 10,455 hours, 3,841 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Bent
- Location: Aft Lav Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS JAMMING. FOUND UPPER DOOR METAL EDGE TRIM BENT. REMOVED AND REPLACED EDGE TRIM FROM LAVATORY D DOOR ASSEMBLY. FUNCATIONAL CHECK GOOD. PER AMM 25-40-14.
